What is Pulse and how it differs from heart beat? How to increase “Pulse Rate”? What is the normal pulse rate?

What is Pulse and how it differs from heart beat? How to increase "Pulse Rate"? What is the normal pulse rate? Are there any drinks by the increased...


What is Pulse and how it differs from heart beat? How to increase “Pulse Rate”? What is the normal pulse rate?
Are there any drinks by the increased pulse rate b? . Especially when “42” And the patient take Tenormin high blood pressure medication for high blood pressure Best Answer (s):.

Reply jdude
Pulse is your heartbeat. Normal adult heart rate is 72 As for the increase is just something to do.

Reply CopWife03
your pulse heart rate. Normal for a healthy young person can be 60-80 bpm (beats per minute), tachycardia, palpitations-90 + bpm. Bradycardia slow heart rate is 40-50 bpm. Some very healthy athletes, such as long-distance runners are known to resting heart rates of 56 or so and this is normal for them. It really depends on the health of the people. It is not unusual to see heart rates of 86 to a healthy person, but that may be too fast for others. Like I said, depends on the person.

Reply tony_rly
A pulse occurs where an artery crosses a bone, such as in the wrist or the crook of the elbow. The most reliable place to take a pulse on the carotid artery under the chin and around the trachea. The pulse is directly related to the Herzfrequenz.Die heart rate increases due to exercise, excitement, fear etc.The accepted “normal” heart rate between 70 and 80 beats per minute. But someone extremely fit athletes, for example, a heart rate as low as 40 bpm.

have Reply anoldmick
Your pulse is your heart rate. Normal for a healthy adult male is about 70 beats per minute. Recognize that “normal” can vary. For some very active, sporty people a resting pulse of 56 be just fine. For others, a heart rate of 86 is Ordnung.Ihr pulse will increase with the activity. Some medicines also increase your pusle rate. Fear, anger and anxiety are some of emotional reactions that affect your heart rate. You may have noticed, after waking up from a bad dream that your heart is “pounding”. This is a normal reaction to intense emotional experiences as Alpträume.Normalerweise know people do not need to worry about their low heart rate. If you’re worried about your deep – and I would not care if it 50 beats per minute or less when sitting or lying quietly. If you stand up quickly, while your pulse was that were low, you may experience a rush of light-headedness, dizziness, or you can also just weak or powerless. When that happens, it might be time for a check in the doctor’s office.

Reply jadryn8888
Herzfrequenz.Ihr Your pulse is your heart rate increases, to meet the requirements of the job requirements, then recovers as you rest. The degree of increase and decrease in heart rate and the speed of recovery increases as you get fitter. You can calculate the optimal increase during exercise and use a heart rate monitor to maintain this level during your workout and spell check your rate of recovery, as then ruhen.Also what are “normal” pulse rate? The average heart rate for an adult is between 60 and 100 beats per minute while reaching well-conditioned athletes between 40 and 60 beats per minute beat kann.Heart Calculatorhttp :/ / www.medindia.net / patients / calculators / pulse_chart.asp

response of sinus node
PULSE RATE = pulse beta-blockers (Tenormin) decrease the force and rate of Herzkontraktionen.Sie need to ask the practitioner to access, it is due to anti-hypertensive medication or simple sinus bradycardia ( bradycardia with regular rhythm and interval), if it is sinus bradycardia, you do not need to worry too much. Whatever the case, your doctor is the only person something to say about it, because it depends on the patient connected health condition.

Reply grizz9duckling702
pulse and heart rate are one in the same.Normal IS 60-100 beats per Minute.Tenormin is a beta-blocker. Atenolol is another name for a tenormin.Through your nervous system, this drug stimulates the pace of the heartbeat. Tenormin reduces it. It also lowers the blood pressure. There are many variables here. This medicine may make your heart beat so gefährlich.Sie need to see your doctor and tell him your symptoms. It could just be that you have too much. If so he can adjust to a lower dose.A heartbeat of 40 drives it. This is not to ignore everything. There are several reasons why someone is prescribed tenormin. But regardless, you have to make sure yesterday. If you are not seeing a cardiologist, get one. This drug is too sensitive to be treated by a family doctor or an internist. No offense, because there are also those who are in the beta-blockers are well versed, not only the chance for happiness ergreifen.Viel Sie.GRIZZQuelle: Psy. Therapist, cardiology.

response from Brian
There is a lot of truth, most of these answers, but you have to warry of them are wrong or under educated. I am a pharmacist and the first thing that needs to be addressed is the low pulse. A pulse which is 42, is much too low (unless you are a world-class athlete). Are you tired, dizzy, dizzy, etc? Are you urinating normally? There are many bad consequences that are likely to occur from a low blood pressure, already mentioned above, dizziness, drowsiness, fatigue. Those not pose any immediate danger when they are pronounced, but kidney problems, stroke or heart attack always occur when blood pressure is too low and with such a low pulse that is certainly possible. As you can see, this could be very serious and requires immediate attention. Your family doctor is fully qualified beta-blockers (ie, Tenormin) As for the poster that you need to see a cardiologist to prescribe prescribe these drugs is derived completely wrong. The majority of patients with hypertension by family doctors and beta-blocker treatment, are probably one of the first decisions. But in your case, a beta blocker may not be the best choice for you. Make an Appt. immediately if your heart rate is consistently below 50 years. Somewhere between 60 and 100 is considered normal, as long as you are not symptomatic. Do not let this deter posts and run completely taking the drug, which can cause a rebound blood pressure-lowering effect and could lead to a dangerously high heart rate. If Yar will suffer from some of the above symptoms, you can try the less, for example, take 1/2 tablet until you can meet with your MD. If things get worse, you should see a doctor immediately. I hope this helps. let me know if I could be more help.

Leave a Reply